# SDR UPS01235555

- Difficulty date: March 26, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, SPLICE PLATE AT RBBL 70.5 UPPER & BS 870 CRACKED     REPAIR CARRIED OUT IAW SRM 51-30-2
